# SDR COMA0560655

- Difficulty date: November 28, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 17,889 hours, 13,797 cycles
- Engine: Ge CF343A1
- Engine time: 16,238 hours, 13,938 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CF343A1
- Part serial: 807051
- Condition: Lack Of Lube
- Location: Right
- Part time: 16,938 hours, 13,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5309 - EN ROUTE RDU-BOS RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING MESSAGE, CREW DECLARED AN EMERGENCY, DIVERTED TO JFK AND PERFORMED IFSD OF THE RIGHT ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE ASSEMBLY.
